View Single Post
Old 08-06-2010, 06:01 PM   #36
swalker97's Avatar
swalker97
Registered Users
seller
 
Join Date: May 2008
Location: SC
Posts: 1,486
My Mood:
Re: April 2010 Lil Peeps!!!

Quote:
Originally Posted by NimblePhish View Post
My medication's first side effect is loss of appetite and weight loss add that to no longer breast feeding and I am 10lbs under what I was when I got pregnant. It didn't fall off instantly which was actually my fear, to rapid of a loss may have forced my doctor to adjust my medication. I feel like my old mind is back (meds are doing an amazing job) and I almost have my old body back. I need to start working out, even just for it's psychological benefits.
What meds are you taking? I'm hoping mine will have the same side effects-except that I hate that I can't try to nurse anymore. I'm taking Concerta and Pristiq. We'll see how they do. The Tranxene helps when I take it, but it makes my anxiety much worse when I don't.
__________________
Shannon Wife, WAHM of 6- Chandler 19, Brandi 17, Trinity 9, James 5, Our tiny Angel Alex (11-8-08)Due to pPROM @ 20w, and Joshua 3
Our newest additions, JOSHUA ANDREW, born 1/27/10 at 28 weeks
swalker97 is offline   Reply With Quote